er and then today I zoomed down a little and felt sad again and I am not ready I think for a higher dose of Wellbutrin as I am pretty speedy already and have to calm the anxiety it creates or that is self generated with lorzepam half a mg several times a day. Is this normal after just 3 wks to zoom down or just chalk it up to a bad day. My pain management dr (I have facial neuropathy) recommended amisulpiride with the Wellbutrin to boost it but I am a little scared to start yet another med. Thanks for your input and good health to all, Ph
Hello PhylliasGail. I agree with Igotv. Its just a day. You might have them from time to time. If you were falling into a pattern of these type of days, you might bring it up with your doctor. Its only been three weeks and often it may say, be another one or two before the drug begins to really make its presence felt in your moods. Best wishes to you, and hopefully tromorrow you'll be back on track.
Just to add to the other answers: I've been on Wellbutrin XL for about 4 years now and it shouldn't add or exacerbate anxiety so if it gets unmanageable, talk to your doc. It does take 4-6 weeks for most anti-depressants to build up to a therapeutic level so chances are there won't be an immediate lessening of the depression.
hang in there
That's happened to me too Phyllis. It's like the effects of the drug wore off after a few hours and I crashed. Almost like coming down from a sugar rush. I felt tired, sad, and very irritable. But I've noticed I have less of those days if I actually exercise. I've been doing intense cardio 3-4 times per week. Also, I try to keep myself as busy as possible or else I'll start "thinking" and over-analyzing too much about how I'm feeling which leads to feeling depressed and over-anxious. Hope this helps and God Bless! :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2011 • 5 answers
Posted 17 May 2012 • 2 answers
Posted 28 Aug 2014 • 4 answers
Posted 2 Oct 2014 • 2 answers
I was prescribed imipramine for depression/anxiety and pain. I have trigeminal neuralgia, and newer?
Posted 31 Dec 2015 • 4 answers